MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number 623-00-32F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Catalog numbers and lot codes of other devices listed in this report: catalog: 502-11-58f description: trident hemispherical cluster hole shell lot: 26439001; catalog: 6260-5-132 description: 32mm std v40 taper vit head lot: 24505404.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot or sterile lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The customer queried expiry dates of 3 devices which had been implanted into a patient.The patient has experienced an unspecified event.Update: the customer reports that the patient's joint is infected; the customer has request expire date of the devices.

Brand Name
TRIDENT 0° X3 INSERT 32MM ID
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7718478
Report Number0002249697-2018-02294
Device Sequence Number1107313
Product Code LPH
UDI-Device Identifier07613327039474
UDI-Public07613327039474
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Catalogue Number623-00-32F
Device Lot Number24790901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;